# SDR SWIA2021072259686

- Difficulty date: April 21, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670318913S
- Condition: Corroded
- Location: Bs 319 S20-21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FRAME FS 319 HAS EVIDENCE OF CORROSION ON FWD AND AFT SIDE AT STRINGER 21L AND AROUND GROUND STUDS AT STRINGER 20L.     (C-CHECK RO 7/20/2021)    REPLACED FRAME AT FS319 STGR 21L REF CRJ-700 SRM 51-42-06-001-001-A01 AND DWG SH670-31810 REV AE. COMPLIED WITH TASK CARD 51-900-1002-SKY.
